Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/708

Title: Bifurcations of periodics from homoclinics in singular ODE: Applications to discretizations of travelling waves of PDE
Authors: Feckan, Michael
Rothos, Vassilios M.
Issue Date: 2001
Abstract: Bifurcations of periodic solutions from homoclinic ones are investigated for certain singularly perturbed systems of autonomous ordinary differential equations in R-4. Results are applied to discretization of travelling waves of certain p.d.e.
Description: This is a pre-print. The definitive version: ROTHOS, V.M., 2002. Bifurcations of periodics from homoclinics in singular ODE: Applications to discretizations of travelling waves of PDE. Communications on pure and applied analysis, 1(4), pp.475-483.
URI: https://dspace.lboro.ac.uk/2134/708
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
01-41.pdf194.29 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.